| Model Number |
2088TC/65 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Discomfort (2330)
| Date of Event |
08/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented for a clinical follow-up with a pocket infection.The patient experienced pain, and the pocket was noted to be swollen with suspected purulent drainage.The pacemaker, right atrial lead, and right ventricular lead were explanted and replaced with a dual-chamber leadless pacemaker.The patient remained in stable condition throughout the event.
Additional Manufacturer Narrative
A device history record (dhr) review was performed and review of the sterilization records confirmed normal sterilization cycles for the products.The device met specifications prior to leaving abbott manufacturing facilities.The results of the investigation are inconclusive since the device was not returned for analysis.